An iterative frequency-sweeping approach for stability analysis of linear systems with multiple delays

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02281960
Contributor : Delphine Le Piolet <>
Submitted on : Monday, September 9, 2019 - 3:56:38 PM
Last modification on : Thursday, October 24, 2019 - 3:06:03 PM

Identifiers

Citation

Xu-Guang Li, Silviu-Iulian Niculescu, Arben Cela. An iterative frequency-sweeping approach for stability analysis of linear systems with multiple delays. IMA Journal of Mathematical Control and Information, Oxford University Press (OUP), 2019, 36 (02), pp.379-398. ⟨10.1093/imamci/dnx050⟩. ⟨hal-02281960⟩

Share

Metrics

Record views

49